# SDR AALA201901079018

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,373 hours, 5,960 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE ANNUNCIATOR ILLUMINATED ON CIDS PANEL (DOOR 2L). MAINTENANCE CHARGED DAMPER, EMERGENCY OPERATION CYLINDER AT 2L EMERGENCY EXIT PER AMM 52-22-00-614-002-A AND PERFORMED SATISFACTORY.
